# SDR ASOA05051

- Difficulty date: January 20, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 26,081 hours
- Engine: Pwa PW127
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RT MAIN LANDING GEAR UPSTOP BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT MLG UPSTOP BRACKET IAW SRM.  (K)
